Translator Disclaimer
September 2009 Surfaces with $K^{2}=8$, $p_{g}=4$ and canonical involution
Ingrid C. Bauer, Roberto Pignatelli
Osaka J. Math. 46(3): 799-820 (September 2009).

Abstract

In this paper we classify completely all regular minimal surfaces with $K^{2}=8$, $p_{g}=4$ whose canonical map is composed with an involution. We obtain six unirational families. The last two are irreducible components of the moduli space of minimal surfaces of general type with $K^{2}=8$, $p_{g}=4$. These families hit three different topological types.

Citation

Download Citation

Ingrid C. Bauer. Roberto Pignatelli. "Surfaces with $K^{2}=8$, $p_{g}=4$ and canonical involution." Osaka J. Math. 46 (3) 799 - 820, September 2009.

Information

Published: September 2009
First available in Project Euclid: 26 October 2009

zbMATH: 1181.14040
MathSciNet: MR2583330

Subjects:
Primary: 14J29
Secondary: 14J10, 14J50

Rights: Copyright © 2009 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.46 • No. 3 • September 2009
Back to Top